# SDR USAA970008

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 38,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK EDDY CURRENT INSPECTION, FOUND 1.5 INCH CRACKED PRESSURE BULKHEAD STATION 178 WL 202, RBL 7 INCH.  INSTALLED REPAIR DOUBLER, REPAIRED PER TR 53-10-11.  (M)
